# SDR DALA1138860602

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 83,417 hours, 42,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT, FLIGHT ATTENDANTS REPORTED FUMES IN THE AFT GALLEY.  THE QRH WAS ACCOMPLISHED.  SMELL DISSIPATED.  MAINTENANCE CHECKED THE LAVATORIES, GALLEYS, CABIN LIGHTS,  AND RECIRCULATION FANS.  NO FINDINGS.  AIRCRAFT WAS APPROVED FOR SERVICE.
